My mom currently experiences lower/mid back pains.
She is currently in the hospital for neutropenia from chemotherapy (Herceptin + Vinorelbine). Both her hbc and wbc counts are quite low.
Does neutropenia cause back pain?
She also experiences severe side effects from taking medications containing codine and morphine. Doctors prescribed hydromorph contin but she gets very nauseous after each dosage. Tylenol extra strength does not seem to have very much effect either. Is there a pain killer that is stronger than tylenol but that doesn't have very much side effects?
She was diagnosed with recurrent breast cancer. There is a small nodule on the side of her back and is decreasing in size with her treatment.
The first time she was given herceptin and vinorelbine she experienced severe back pain and was given a concoction of very strong pain killers. Ever since that treatment she has been having lower back pains.
She is currently not on any continuous medication except for the chemotherapy drugs and the occasional pain killer. Currently she also has 2 ureteral stents in place for slight hydronephrosis. However the urine did not contain any traces of blood or wbc.
Also she is currently given neupogen to boost her neutrophil count, and it is having a very good effect at the moment.
She has finally been discharged from the hospital a few days ago and is currently doing fine thanks for the help.
The bloating feeling i think was caused by the constipation. Shes currently taking lactulose and is finally eating a healthy portion each meal. The pain apparently has gone away and has not returned, the oncologist belives it to be a long term side effect of her venorelbine treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.